# SDR DALA2017091806917

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON DOUBLER OF AFT CARGO DOOR FRAME, BS 1155 TO 1212, LONGERON 28R.  THE DOUBLER WAS REPLACED IAW SRM 53-05, FIG 123.
